# SDR DHL2003802003

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP "A" INDICATES A SHORT. "B" LOOP OK.   ENTERED ON DMI 12760 IAW MEL 26-2-3 CAT. "C".    REF. DMI 12760 NR 2 ENGINE FIRE LOOP "A" INDICATES A SHORT. "B" LOOP OK. NR 2 ENGINE COWL OPEN TO FACILITATE MAINTENANCE.   INSPECTED ALL LOOPS AND RE-SECURED LOOP CONNECTORS ON NR 2 ENGINE FIRE DETECTOR SYSTEM. OPS NORMAL PER M/M 26-10-0. THIS CLEARS DMI 12760. PLACARD REMOVED.
